# SDR 2002FA0001383

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: N17LH
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697007
- Engine: Pwa PT6*
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Condition: Failed
- Location: Display Dimmer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED FAILURE OF ALL DISPLAYS IN AIRCRAFT.  AUTOPILOT AND RADIOS APPEARED TO BE OPERATING, BUT NO DISPLAY AVAILABLE.  COULD NOT DUPLICATE ON GROUND.  CHECKED WIRING AND DIMMING UNIT.  FOUND EVIDENCE OF ARCING ON RING TERMINAL AT LOAD CONNECTION.  REPLACED DIMMER UNIT AND RING TERMINAL ON WIRE.  OPS CHECK GOOD.  IT APPEARS THAT RING TERMINAL BECAME LOOSE.  THERE WAS NO PLAIN WASHER INSTALLED UNDER THE LOCK WASHER ON SCREW.
